# SDR UIEA2020060501210

- Difficulty date: June 4, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 80,442 hours, 17,830 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Filter
- Condition: Dirty
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ALONE IS UNABLE TO ADEQUATELY COOL THE COCKPIT DURING FLIGHT. HIGHEST RECORDED COCKPIT TEMP WAS 36 DEG C. CLEARED COCKPIT TEMP SENSOR FILTER IAW AMM 21-61-09. OPS CHECK NORMAL.
